# SDR USAA000312

- Difficulty date: March 7, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CORRODED 1 INCH BY 4 INCH, LOWER FRAME AFT STATION 1016 1 INCH RBL.  INSTALLED REPAIR ANGLE AND FILLER PER SRM 51-70-11.  (M)
